Authors: Ognjanović, Zoran 
Perović, Aleksandar
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An axiomatizatin of qualitative probability
Journal: Acta Polytechnica Hungarica
Volume: 5
Issue: 1
First page: 105
Last page: 110
Issue Date: 1-Dec-2008
Rank: M51
ISSN: 1785-8860
Qualitative reasoning attracts special attention over the last two decades due to its wide applicability in every-day tasks such as diagnostics, tutoring, real-time monitoring, hazard identification, etc. Reasoning about qualitative probabilities is one of the most common cases of qualitative reasoning. Here we will present a part of our work on the problem of sound, strongly complete and decidable axiomatization of the notion of qualitative probability.
Publisher: Óbuda University

Show full item record


checked on Jun 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.